Sh:575

Bib entry
@article{Sh:575,
 author = {Shelah, Saharon},
 title = {{Cellularity of free products of Boolean algebras (or topologies)}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {166},
 number = {1-2},
 year = {2000},
 pages = {153--208},
 issn = {0016-2736},
 mrclass = {03G05 (03E04 54A25)},
 mrnumber = {1804709},
 mrreviewer = {Judith Roitman},
 note = {\href{https://arxiv.org/abs/math/9508221}{arXiv: math/9508221}},
 arxiv_number = {math/9508221},
 specialissue = {Saharon Shelah's anniversary issue}
}